# SDR 9725189616

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47229
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 408-389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK AND PRIOR TO SERVICE, FOUND CORROSION ON FUSEALGE SKIN AT FORWARD CARGO DOOR SILL LONGERON 27R, FS 408 TO 389.  REPAIRED PER EA 99-151852.
